Little Remedies Multi-Sympton Cold + Fever Acetaminophen Berry
Little Remedies® Natural Berry Flavor Multi-Symptom Cold + Fever. Effective for colds. Ages 4+. Everything they need. Nothing they don't ®. Acetaminophen. Dextromethorphan/phenylephrine. Relieves fever, pain, stuffy nose + cough. 4fl oz [118ml]. Little Remedies® believes "less is more" and makes each of our products with the fewest and most natural ingredients we can use without sacrificing the product's effectiveness. Little Remedies, for colds, multi symptom cold formula. Same trusted product. Great new look! No artificial flavors. No artificial colors or dyes. No saccharin or alcohol. No Pseudo ephedrine. "I love this product. This works great on my little girls' colds". Jenn- Stamford, CT. Uses: temporarily: Relieves minor aches and pains which may be associated with the common cold, sore throat or headache. Reduces fever. Relieves cough and nasal congestion due to minor throat/bronchial irritation, the common cold, hay fever or other respiratory allergies. Questions 1-800-754-8853 Mon.-Fri. 8 am to 8 pm EST littleremedies.com. We value your opinion: Visit littleremedies.com/products to review any one of our products! ©2014. A Prestige Brands Company.